Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Was on levaquin. Have hard lump on neck. What is it?

I have had a hard lump on the side of my neck for about a month now. I was on levaquin for 10 days and did nothing to help the swelling . I had a CT scan with dye and they said everything looked normal nothing out of the ordinary. My throat hurts today more then it has before. Im not sure what this lump is.. What should I do?
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

Welcome to HealthcareMagic forum

According to the symptoms you have described it seems to be you are having acute lymphadenitis (inflammation of the lymph nose) secondary to the throat infection.

Do not worry! It is a mild problem, you need to take appropriate antibiotic (such as a combination of amoxycillin and clavulanic acid or cefuroxime) and the pain killers (diclofenac or ibuprofen).

Dr. Naveen Kumar N.
ENT and Head & Neck Surgeon
Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor